Intersections of Matrix Algebras and Permutation Representations of PSL(n,q)

Siemons, Johannes and Zalesskii, Alexandre (2000) Intersections of Matrix Algebras and Permutation Representations of PSL(n,q). Journal of Algebra, 226 (1). pp. 451-478.

[img]
Preview
PDF (Intersections_of_matrix_algebras_and_permutation_representations_of_PSLnq-2000.pdf)
Download (294kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:26
Last Modified: 24 Sep 2019 00:03
URI: https://ueaeprints.uea.ac.uk/id/eprint/20871
DOI: 10.1006/jabr.1999.8201

Actions (login required)

View Item View Item